Journal Title
Title of Journal: Math Ann
|
Abbravation: Mathematische Annalen
|
Publisher
Springer Berlin Heidelberg
|
|
|
|
Authors: Indranil Biswas Viktoria Heu Jacques Hurtubise
Publish Date: 2015/10/27
Volume: 366, Issue: 1-2, Pages: 121-140
Abstract
Assume that g ge 2 and n= 0 Then there is a closed complex analytic subset mathcal Y subset text Teich gn of codimension at least g such that for any tin text Teich gn setminus mathcal Y the principal Gbundle mathcal E Gvert mathcal X t is semistable where mathcal X t is the compact Riemann surface over tAssume that gge 1 and if g= 1 then n 0 Also assume that the monodromy representation for nabla 0 does not factor through some proper parabolic subgroup of G Then there is a closed complex analytic subset mathcal Y subset text Teich gn of codimension at least g such that for any tin text Teich gn setminus mathcal Y the principal Gbundle mathcal E Gvert mathcal X t is semistableAssume that gge 2 Assume that the monodromy representation for nabla 0 does not factor through some proper parabolic subgroup of G Then there is a closed complex analytic subset mathcal Y subset text Teich gn of codimension at least g1 such that for any tin text Teich gn setminus mathcal Y the principal Gbundle mathcal E Gvert mathcal X t is stableWe thank the referee for helpful comments We thank Université de Brest for hospitality where the work was initiated The first author is supported by a J C Bose Fellowship The second author is supported by ANR13BS01000101 and ANR13JS01000201
Keywords:
.
|
Other Papers In This Journal:
|